MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Seroma (2069); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain and swelling at the magnet site, leading to non-use of the sound processor in (b)(6) 2025 (specific dates not reported).Subsequently, the patient underwent a revision surgery in (b)(6) 2025 (specific date not reported), to drain a seroma at the incision site.The patient was also treated with multiple rounds of antibiotics (specific dates, duration and types not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
Correction: the initial mdr [6000034-2026-00553] submitted on february 04, 2026 was filed inadvertently.This mdr was a duplicate.Any further information will be provided with report number 6000034-2026-01395.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
MDR Report Key24255703
Report Number6000034-2026-00553
Device Sequence Number8309754
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)230414(17)250413
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
Report Date (Section F) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/13/2025
Device Model NumberCI624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2026
Event Location Hospital
Date Report to Manufacturer05/19/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date06/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA06/12/2026